# SDR REXA2019011200075

- Difficulty date: January 12, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 601R3833515
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE PLATE ON FRAME 319.70 AND INTERCOSTAL ON STR 18R HAS CORROSION SPOTS, IN THE CABIN JUST ABOVE AND BELOW THE FLOOR.REMOVED CORRODED SPLICE PLATE AND REPLACED WITH NEW SPLICE PLATE IAW SRM 51-42-21.
